MathSciNet Relay Station
MathSciNet bibliographic data
MR2337577 60H35 (60H10 65C30)
Lamba, H.; Mattingly, J. C.; Stuart, A. M. An adaptive Euler-Maruyama scheme for SDEs: convergence and stability. IMA J. Numer. Anal. 27 (2007), no. 3, 479–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement